# SDR SWAA2015040938325

- Difficulty date: March 3, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 25,839 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J06228U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT OUT CORRODED ON LOWER JAMB.  R & R JAMB PAN IAW SRM.
